Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2015, 5:14 PM EDT for 4 counties in Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 5:14 PM EDT (21:14 UTC)
- Expired
- May 26, 2015, 6:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clermont County, OH, Clinton County, OH, Greene County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 32 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
201
WUUS51 KILN 262114
SVRILN
OHC025-027-057-165-262200-
/O.NEW.KILN.SV.W.0071.150526T2114Z-150526T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE MAY 26 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLERMONT COUNTY IN SOUTHWEST OHIO...
EASTERN WARREN COUNTY IN SOUTHWEST OHIO...
SOUTHERN GREENE COUNTY IN WEST CENTRAL OHIO...
NORTHWESTERN CLINTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 600 PM EDT.
* AT 512 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
MULBERRY...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
* LOCATIONS IMPACTED INCLUDE...
MORROW...
WAYNESVILLE...
IN ADDITION...SPRINGVALE...LOVELAND PARK...DALLASBURG...MURDOCK...
MAINEVILLE...SOUTH LEBANON...STATE ROUTE 123 AT STATE ROUTE 132 AND
MIDDLEBORO ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 30 AND 56...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3923 8431 3925 8429 3927 8426 3929 8427
3965 8400 3954 8375 3919 8425
TIME...MOT...LOC 2114Z 217DEG 35KT 3924 8426
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
004 WWUS51 KILN 262135 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 535 PM EDT TUE MAY 26 2015 OHC025-262145- /O.CAN.KILN.SV.W.0071.000000T0000Z-150526T2200Z/ CLERMONT OH- 535 PM EDT TUE MAY 26 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLERMONT COUNTY HAS BEEN CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF CLERMONT COUNTY. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3940 8406 3965 8400 3954 8375 3933 8405 TIME...MOT...LOC 2135Z 228DEG 44KT 3945 8394 $$ OHC027-057-165-262200- /O.CON.KILN.SV.W.0071.000000T0000Z-150526T2200Z/ CLINTON OH-GREENE OH-WARREN OH- 535 PM EDT TUE MAY 26 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR NORTHEASTERN WARREN...SOUTHERN GREENE AND NORTHWESTERN CLINTON COUNTIES... AT 532 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM LOCATED NEAR CLARKSVILLE...MOVING NORTHEAST AT 50 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... PENNY SIZE HAIL... THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN WARREN... NORTHWESTERN CLINTON AND SOUTHERN GREENE COUNTIES...INCLUDING KINGMAN...OAKLAND...ROXANNA...NEW BURLINGTON...SPRING VALLEY... LUMBERTON...MIDDLETON CORNER AND PORT WILLIAM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 39 AND 56... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3940 8406 3965 8400 3954 8375 3933 8405 TIME...MOT...LOC 2135Z 228DEG 44KT 3945 8394 HAIL...0.75IN WIND...60MPH $$
906 WWUS51 KILN 262151 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 551 PM EDT TUE MAY 26 2015 OHC027-057-165-262201- /O.EXP.KILN.SV.W.0071.000000T0000Z-150526T2200Z/ CLINTON OH-GREENE OH-WARREN OH- 551 PM EDT TUE MAY 26 2015 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN...SOUTHERN GREENE AND NORTHWESTERN CLINTON COUNTIES WILL EXPIRE AT 600 PM EDT... THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. WIND GUSTS UP TO 40 MPH ARE STILL POSSIBLE WITH THIS STORM. PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA. LAT...LON 3940 8406 3965 8400 3954 8375 3933 8405 TIME...MOT...LOC 2151Z 228DEG 44KT 3958 8375 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:47 PM EDT, 27 minutes earlier.
Area forecast discussion, May 26, 4:47 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 447 PM EDT TUE MAY 26 2015 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL REMAIN IN PLACE OVER THE NEXT FEW DAYS. MULTIPLE DISTURBANCES WILL BRING SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN AN UNSTABLE AIRMASS THIS AFTERNOON. THE MAIN SEVERE THREAT IS EXPECTED TO BE DAMAGING WINDS. LOW LEVEL SHEAR IS NOT THAT IMPRESSIVE AND LCL HEIGHTS ARE NOT VERY LOW. DUE TO THIS NOT EXPECTING MUCH OF A TORNADO THREAT. FREEZING LEVELS ARE QUITE HIGH. ALTHOUGH SMALL HAIL WILL BE POSSIBLE NOT EXPECTING MUCH IN THE WAY OF LARGE HAIL WITH THIS SYSTEM. SEVERE THREAT WILL TAPER OFF LATER THIS EVENING HOWEVER SOME RESIDUAL SHOWER AND THUNDERSTORM ACTIVITY WILL LINGER INTO THE OVERNIGHT HOURS. WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES TONIGHT WITH LOWS IN THE MID 60S. GUSTY WINDS THROUGH THE EVENING HOURS WILL DECREASE OVERNIGHT AS WELL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... DRY CONDITIONS ARE EXPECTED FOR THE START OF THE SHORT TERM. A FRONTAL BOUNDARY WILL APPROACH THE AREA WEDNESDAY AFTERNOON. THIS SYSTEM WILL WEAKEN WEDNESDAY EVENING AS IT CONTINUES TO MOVE THROUGH THE AREA. THERE IS THE POTENTIAL FOR ISOLATED STRONG TO SEVERE STORMS...PRIMARILY ACROSS NW PORTIONS OF THE FA. AS THE FRONTAL BOUNDARY SAGS SOUTH SHOWER AND THUNDERSTORM ACTIVITY WILL TAPER OFF ACROSS NORTHERN PORTIONS OF THE FA WEDNESDAY NIGHT. SOME LINGERING ACTIVITY WILL REMAIN ACROSS EXTREME SOUTHERN PORTIONS OF THE FA BY THE END OF THE SHORT TERM. WARM SOUTHERLY FLOW WILL ALLOW FOR TEMPERATURES TO CLIMB INTO THE 80S AGAIN FOR THE DAY ON WEDNESDAY. TEMPERATURES WILL DROP DOWN INTO THE 60S WEDNESDAY NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... AN UNSETTLED PATTERN IS FORECAST TO PERSIST THROUGH THE PERIOD. PERIOD STARTS WITH AN UPPER RIDGE IN PLACE. A HUMID AND UNSTABLE AIRMASS CIRCULATING AROUND A SURFACE HIGH CENTERED TO THE EAST WILL RESULT IN A CHANCE OF THUNDERSTORMS ON THURSDAY MAINLY OVER SOUTHEAST COUNTIES. SIMILAR CONDITIONS FRIDAY MAY RESULT IN A FEW MORE THUNDERSTORMS...POSSIBLY AIDED BY COOLING ALOFT AS THE UPPER RIDGE BEGINS TO ERODE. ORGANIZED AND WIDESPREAD CONVECTION WILL BE POSSIBLE SATURDAY THROUGH MONDAY WHEN A SLOW MOVING FRONTAL BOUNDARY IS PUSHED SOUTHEASTWARD TO ILN BY A BROAD UPPER TROUGH. THE CHANCE FOR THUNDERSTORMS WILL PERSIST OVER PARTS OF THE AREA ON TUESDAY WHEN THE FRONTAL BOUNDARY IS PROGGED TO LINGER TO THE SOUTH. WARM CONDITIONS WITH HIGHS IN THE 80S ARE IN STORE FOR THURSDAY THROUGH SATURDAY IN A SOUTHERLY FLOW AHEAD OF THE FRONT. READINGS IN THE 70S ARE EXPECTED SUNDAY THROUGH TUESDAY IN THE COOLER AIRMASS BEHIND THE FRONT. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... CONVECTION DEVELOPING ACROSS THE REGION WILL POTENTIALLY AFFECT ALL TERMINALS DURING THE EARLY PART OF THE TAF PERIOD. HEAVIEST DOWNPOURS COULD BRIEFLY REDUCE VISIBILITY TO IFR. BUT FELT THAT MVFR CONDITIONS WITH THE STORMS WAS MORE LIKELY. SOME SHOWERS OR POSSIBLY THUNDERSTORMS COULD LINGER AFTER 00Z. BUT AT THIS POINT THE POTENTIAL WAS LOW ENOUGH TO NOT HAVE FURTHER MENTION WITHIN THE TAFS. GUIDANCE IS SUGGESTING THAT LOW LEVEL MOISTURE WILL INCREASE LATE TONIGHT. SIGNALS ARE MIXED ON WHETHER THAT WILL MANIFEST ITSELF AS CLOUDS OR MIST OR BOTH. FORECAST CONTINUES WITH STRATUS AROUND MVFR/IFR THRESHOLD. EXCEPTION IS FOR CINCINNATI TERMINALS WHERE MIST/FOG MAY BE A BETTER POSSIBILITY. OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY AFTERNOON AND EVENING AND AGAIN SATURDAY INTO SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM...CONIGLIO AVIATION...
Hazardous weather outlook, May 26, 3:29 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 329 PM EDT TUE MAY 26 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-271930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 329 PM EDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. SEVERE WEATHER WILL BE POSSIBLE WITH SOME OF THESE STORMS...WITH A PRIMARY THREAT OF DAMAGING WINDS. THE MOST FAVORABLE TIMING FOR SEVERE WEATHER WILL BE BEFORE 10PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ON WEDNESDAY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT A FEW STRONG TO SEVERE STORMS MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 26, 4:37 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
437 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG WILLIAMSTOWN 38.64N 84.56W
05/26/2015 GRANT KY PUBLIC
A COUPLE LARGE LIMBS DOWN AT LEAST 5 INCHES IN DIAMETER.
TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, May 26, 4:46 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT TUE MAY 26 2015
OHZ070-071-077-262115-
BUTLER OH-HAMILTON OH-WARREN OH-
446 PM EDT TUE MAY 26 2015
...A STRONG THUNDERSTORM WILL AFFECT WESTERN WARREN...NORTHEASTERN
HAMILTON AND EASTERN BUTLER COUNTIES THROUGH 515 PM EDT...
AT 443 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
EVENDALE...MOVING NORTH AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SHARONVILLE...
FAIRFIELD...WEST CHESTER...HAMILTON...KINGS ISLAND...MASON...
MONROE...SPRINGBORO...MIDDLETOWN AND FRANKLIN.
ALSO...SPRINGDALE...PISGAH...BECKETT RIDGE...SOCIALVILLE...LANDEN...
MAUD...HUGHES...MAUSTOWN...NEW MIAMI AND HAGEMAN ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3957 8457 3957 8448 3959 8448 3959 8429
3958 8415 3915 8435 3924 8464Special weather statement, May 26, 4:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT TUE MAY 26 2015
OHZ026-035-043-044-262130-
AUGLAIZE OH-HARDIN OH-LOGAN OH-SHELBY OH-
459 PM EDT TUE MAY 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN SHELBY...
WESTERN LOGAN...WESTERN HARDIN AND EASTERN AUGLAIZE COUNTIES THROUGH
530 PM EDT...
AT 457 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CRIDERSVILLE TO FRYBURG TO PEMBERTON...MOVING
NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RUSSELLS POINT AND ADA.
ALSO...QUINCY...ST. JOHNS...MAPLEWOOD...JACKSON CENTER...UNIOPOLIS...
DE GRAFF...LOGANSVILLE...BLOOM CENTER...NEW HAMPSHIRE AND LAKEVIEW
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4029 8389 4026 8407 4069 8425 4069 8423
4066 8422 4066 8411 4065 8410 4065 8389
4082 8388 4082 8361Special weather statement, May 26, 5:02 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT TUE MAY 26 2015
OHZ065-262130-
FAIRFIELD OH-
502 PM EDT TUE MAY 26 2015
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAIRFIELD COUNTY THROUGH
530 PM EDT...
AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SUGAR
GROVE...MOVING NORTH AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LANCASTER AND BREMEN.
ALSO...NORTH BERNE...WEST RUSHVILLE...RUSHVILLE...PLEASANTVILLE...
THURSTON...MILLERSPORT AND FAIRFIELD BEACH ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3966 8238 3966 8249 3960 8250 3961 8263
3993 8259 3993 8258 3993 8246 3984 8247
3983 8239 3975 8240 3974 8236Local storm report, May 26, 5:04 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
504 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG ROCKBRIDGE 39.58N 82.52W
05/26/2015 HOCKING OH LAW ENFORCEMENT
1 TREE DOWN STATE ROUTE 374 NEAR US 33
&&
BCLocal storm report, May 26, 5:07 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT TUE MAY 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLOOD 1 SE CRESCENT SPRINGS 39.04N 84.57W
05/26/2015 KENTON KY BROADCAST MEDIA
HIGH WATER WAS REPORTED ON SOUTHBOUND INTERSTATE 71 AND
75 NEAR BUTTERMILK PIKE.
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:58 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| May 26, 3:30 PM EDT | Special Weather Statement | ILN | Butler, Montgomery | 30 min |
| May 26, 3:58 PM EDT | Special Weather Statement | ILN | Clark, Greene, Miami, Montgomery | 32 min |
| May 26, 4:12 PM EDT | Special Weather Statement | ILN | Fairfield | 33 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer | 31 min |
| May 26, 4:19 PM EDT | Special Weather Statement | ILN | Butler | 26 min |
| May 26, 4:26 PM EDT | Special Weather Statement | ILN | Miami, Shelby | 34 min |
| May 26, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 44 min |
| May 26, 4:34 PM EDT | Special Weather Statement | ILN | Hamilton | 26 min |
| May 26, 4:46 PM EDT | Special Weather Statement | ILN | Butler | 29 min |
| May 26, 4:52 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 38 min |
| May 26, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan | 49 min |
| May 26, 4:59 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| May 26, 5:02 PM EDT | Special Weather Statement | ILN | Fairfield | 28 min |
| May 26, 5:05 PM EDT | Areal Flood Advisory | ILN | Hamilton | 115 min |
| May 26, 5:31 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 44 min |
| May 26, 5:56 PM EDT | Special Weather Statement | ILN | Champaign, Union | 34 min |
| May 26, 6:13 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 26, 6:30 PM EDT | Special Weather Statement | ILN | Union | 30 min |
| May 26, 6:42 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| May 26, 7:17 PM EDT | Special Weather Statement | ILN | Delaware | 28 min |
| May 26, 7:30 PM EDT | Special Weather Statement | ILN | Adams | 30 min |
| May 26, 7:43 PM EDT | Special Weather Statement | ILN | Ross | 32 min |
| May 26, 7:56 PM EDT | Special Weather Statement | ILN | Adams | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.